I have been taking 1-2 every 6 hours for the past 6 months or so as needed and need to get off it I know. Can anyone tell me how long it will take and how bad my detox withdrawal will be? I took 2 Saturday morning, 1 Saturday night, 1 Sunday morning, 1 Sunday night and it is now Monday nightand I have taken none today. My doctor said to take 1 in the morning and 1 at night for 3 days, then once a day for 2 days and then no more. PLEASE HELP!!! I want off this but need to know what to expect!
Not sure that I would taper quite that fast. Dropping the dose every 5 days is the fastest I would go. The slower you taper the less chance of experiencing withdrawals. If you take the next 10 days rather than 5 days, I think you'll be less likely to feel the effects such as restlessness, achiness and depression.
Well, hopefully your doctor knows what he is talking about. Try to remember you were only on these for 6 months which is not a long time. 1-2 every 6 hours or as needed is not really what I call in the addicted side of the alley. If you were addicted you would be taking them al lot more often & it wouldn't be as needed it would be because your were craving the feeling you got from taking it. I think the taper may be a little fast as Laurie said, but since you have no choice in the matter you have to do what your doctor says. Please don't try buying off the street or anything. You can do this! If you start having prolems, just post, & their are several different people here that can give you tips & advice on how to handle any withdrawal if you have it. I wish you the best... Mary
a taper plan not so quick would be best for you with little to no withdrawls. im on a taper from percocet n10/325, from taking 16-18 pills a day and now im at 12 pills a day. its no fun, but you can do it. laurieshay can help you with a taper plan or even thor. its all trial and error and everyone is different. this is like the 4 th real taper im doing, and im finally on my way to succeeding. come to this family here at dc, this is my support and family. and youd be amazed at how many of us have been or are still going thru a taper. good luck and be sure to keep us posted. leanne
Update; the worst of my withdrawal/detox is complete. The last 50mg I took was on Sunday night at 10pm, it is 11am on Thursday and last night was the first night where I only woke up once and it was just to go to the bathroom. No physical pain, I am clear headed, short of breath and light headedness are fewer and farther between. Today is day 5 of detox and I am fine! :)
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2010 • 3 answers
Posted 14 Sep 2011 • 5 answers
Posted 4 Jul 2012 • 7 answers
Posted 4 Jan 2017 • 2 answers
Have been taking 800 mg of tramadol for two years. This is my third day of detox as I taper down to?
Posted 18 Jun 2018 • 0 answers